# SDR SWAA2016030449662

- Difficulty date: February 14, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR HOLE NR 5 CRACKED IN UPPER CHORD, AT 6 O'CLOCK POSITION.  R & R  CHORD IAW EA.
